Issue | Title | |
Volume 18, Issue 2 (1998) | Some bounds for the genus of ![]() |
Abstract PDF |
Paola Bandieri, Marzia Rivi | ||
Volume 14, Issue 1 (1994) | Some commutativity theorems through a Streb\'s classification | Abstract PDF |
H.A.S. Abujabal, M. Ashraf | ||
Volume 21, Issue 2 (2002) | Some Constructions and Embeddings of the Tilde Geometry | Abstract PDF |
Antonio Pasini, Hendrik Van Maldeghem | ||
Volume 6, Issue 2 (1986) | Some dense barrelled subspaces of barrelled spaces with decomposition properties | Details PDF |
Jürgen Elstrodt, Walter Roelcke | ||
Volume 16, Issue 1 (1996) | Some duality results for the capacity theory related to non symmetric Dirichlet forms | Abstract PDF |
Silvia Mataloni | ||
Volume 6, Issue 2 (1986) | Some idempotent-separating congruences on a 𝜋-regular semigroups | Abstract PDF |
Petar Protic, Stojan Bogdanovic | ||
Volume 23, Issue 1 (2004) | Some inequalities for warped products in locally conformal almost cosymplectic manifolds | Abstract PDF |
Dae Won Yoon, Kee Soo Cho, Seung Gook Han | ||
Volume 10, Issue 2 (1990) | Some lattice properties of virtually normal subgroups | Abstract PDF |
Silvana Rinauro | ||
Volume 20, Issue 2 (2000-2001) | Some new classes of finite parallelisms | Abstract PDF |
Norman L. Johnson | ||
Volume 29, suppl. 1 (2009) | Some partitions in Figueroa planes | Abstract PDF |
Julia M. Nowlin Brown | ||
Volume 13, Issue 1 (1993) | Some properties of completion classes for normed spaces | Abstract PDF |
Pancrazio Amato | ||
Volume 5, Issue 1 (1985) | Some results on Tits' geometries of type ![]() |
Abstract PDF |
Antonio Pasini | ||
Volume 29, suppl. 1 (2009) | Some sporadic translation planes of order ![]() |
Abstract PDF |
Vito Abatangelo, Gábor Korchmáros, Bambina Larato | ||
Volume 7, Issue 2 (1987) | Some surjectivity results for a class of multivalued maps and applications | Abstract PDF |
A. Carbone, G. Conti | ||
Volume 20, Issue 2 (2000-2001) | Space curves not contained in low degree surfaces in positive characteristic | Abstract PDF |
E. Ballico | ||
Volume 28, Issue 1 (2008) | Spectral geometry for the Jacobi operator of the identity map | Abstract PDF |
Luigi Vergori | ||
Volume 4, Issue 1 (1984) | Spectral geometry of submanifolds | Abstract PDF |
M. Barros, A. Ros | ||
Volume 24, Issues 2 (2005) | Spreads in ![]() ![]() |
Abstract PDF |
Norman L. Johnson | ||
Volume 29, Issue 1 (2009) | Spread-Theoretic Dual of a Semifield | Abstract PDF |
Vikram Jha, Norman L. Johnson | ||
Volume 28, suppl. 1 (2008) | Stability and the first Betti number | Abstract PDF |
Alessandro Savo | ||
Volume 10, suppl. 2 (1990) | Stabilization by free products giving rise to Andrews-Curtis equivalences | Details PDF |
Cynthia Hog-Angeloni, Wolfgang Metzler | ||
Volume 20, Issue 2 (2000-2001) | Stable cut loci on surfaces | Details PDF |
Mu Yeol Park | ||
Volume 9, suppl. (1989) | Stäckel systems and Killing tensors | Details PDF |
S. Benenti | ||
Volume 25, Issue 2 (2006) | Stochastic processes in terms of inner premeasures | Abstract PDF |
Heinz König | ||
Volume 25, Issue 1 (2006) | Structure space of tensor products of Frechet *-algebras | Abstract PDF |
Maria Fragoulopoulou | ||
Volume 3, Issue 1 (1983) | Studio di una equazione alle differenze ottenuta dalla discretizzazione delle equazioni di Navier-Stoke | Abstract PDF |
Alberto Pagliarini | ||
Volume 4, Issue 1 (1984) | Su alcune masse fortemente atomiche | Abstract PDF |
Enzo Barone, Domenico Lenzi | ||
Volume 1, Issue 1 (1981) | Su alcune proprietà ricorsive legate al concetto di densità | Abstract PDF |
Carla Crociani | ||
Volume 9, suppl. (1989) | Su alcuni problemi comuni all’analisi e alla geometria | Details PDF |
E. De Giorgi | ||
Volume 2, Issue 2 (1982) | Su un particolare modulo di frazioni di certi Λ-moduli | Abstract PDF |
Angiola Letizia | ||
Volume 3, Issue 1 (1983) | Su un problema di Bumcrot | Abstract PDF |
Angela Farinola, Margherita Leuci | ||
Volume 4, Issue 1 (1984) | Su uno spazio affine-metrico di dimensione quattro e a debole struttura di incidenza costruito su un campo di Galois | Abstract PDF |
Gaetano Volzone | ||
Volume 28, suppl. 1 (2008) | Subelliptic harmonic maps, morphisms, and vector fields | Abstract PDF |
Sorin Dragomir | ||
Volume 28, Issue 1 (2008) | Subgeometry partitions from cyclic semifields | Abstract PDF |
Vikram Jha, Norman L. Johnson | ||
Volume 20, Issue 2 (2000-2001) | Submanifolds of framed metric manifolds and ![]() |
Abstract PDF |
Mukut M. Tripathi, Ion Mihai | ||
Volume 28, suppl. 1 (2008) | Submanifolds of (para-)quaternionic Kähler manifolds | Abstract PDF |
Stefano Marchiafavai | ||
Volume 14, Issue 1 (1994) | Sufficient conditions for oscillation of the solutions of a class of impulsive differential equations with advanced argument | Abstract PDF |
D.D. Bainov, M.D. Dimitrova, P.S. Simeonov | ||
Volume 3, Issue 1 (1983) | Sui q-archi completi in piani non desarguesiani di ordine q dispari | Abstract PDF |
Paola Biscarini | ||
Volume 3, Issue 2 (1983) | Sui ![]() ![]() |
Abstract PDF |
Grazia Raguso, Luigia Rella | ||
Volume 2, Issue 2 (1982) | Sui motivi universali in magneto-fluidodinamica | Abstract PDF |
Giovanna Remorini | ||
Volume 2, Issue 1 (1982) | Sui reticoli di congruenze di strutture algebriche modelli di teorie universali positive | Abstract PDF |
Sauro Tulipani | ||
Volume 6, Issue 1 (1986) | Sul numero delle soluzion di certi sistemi algebrici di congruenze in un campo di Galois | Abstract PDF |
Emanuela Ughi | ||
Volume 7, Issue 2 (1987) | Sul problema di Dirichlet per le equazioni ellittiche a coefficienti discontinui | Abstract PDF |
Maria Transirico, Mario Troisi | ||
Volume 9, Issue 1 (1989) | Sull' integrale di Bernoulli | Abstract PDF |
Giovanna Remorini | ||
Volume 1, Issue 1 (1981) | Sull'ordine minimo degli ovali astratti (o di Buekenhout) non proiettivi e unicità dell’ovale astratto di ordine sette | Abstract PDF |
Giorgio Faina, Giorgio Cecconi | ||
Volume 6, Issue 1 (1986) | Sulla convergenza di formule di quadratura collegate con i polinomi σ-ortogonali | Abstract PDF |
Andreina Morelli, Iolanda Verna | ||
Volume 4, Issue 1 (1984) | Sulla nozione astratta di densità grave in ![]() |
Details PDF |
R Giuliano Antonini | ||
Volume 2, Issue 2 (1982) | Sulla varietà generata dall’algebra formale di tre elementi | Abstract PDF |
Roberto Palmas | ||
Volume 6, Issue 1 (1986) | Sull’esistenza dell’integrale primo dell’energia per un sistema vincolato | Abstract PDF |
Giancarlo Cantarelli | ||
Volume 3, Issue 2 (1983) | Sulle ![]() ![]() |
Abstract PDF |
Grazia Raguso, Luigia Rella | ||
Volume 2, Issue 2 (1982) | Sulle matrici torneo associate a matrici di permutazione | Abstract PDF |
Norma Zagaglia Salvi | ||
Volume 4, Issue 1 (1984) | Sulle soluzioni generalizzate di equazioni alle derivate parziali del primo ordine | Abstract PDF |
Antonio Leaci | ||
Volume 10, suppl. 2 (1990) | Superconvex sets and σ-convex sets, and the embedding of convex and superconvex spaces | Details PDF |
Heinz Konig, Gerd Wittstock | ||
Volume 18, Issue 1 (1998) | Support functional and dual cone with application | Abstract PDF |
J. Cel | ||
Volume 25, Issue 2 (2006) | Surjective partial differential operators on real analytic functions defined on a halfspace | Abstract PDF |
Michael Langenbruch | ||
Volume 11 (1991) | Surjective 𝔸-compactness and generalized Kolmogorov numbers | Abstract PDF |
A. Defant, M.S. Ramanujan | ||
Volume 10, suppl. 2 (1990) | Surjectivity of partial differential operators in classes of ultradifferentiable functions of Roumieu type | Details PDF |
Michael Langenbruch | ||
Volume 28, suppl. 1 (2008) | Survey on homogeneous geodesics | Abstract PDF |
Zdenek Dušeki | ||
Volume 22, Issue 1 (2003) | Sylow's Theorem and the arithmetic of binomial coefficients | Abstract PDF |
Marco Barlotti, Virgilio Pannone | ||
Volume 29, suppl. 1 (2009) | Symmetric spread sets | Abstract PDF |
Antonio Maschietti | ||
961 - 1020 of 1118 Items | << < 12 13 14 15 16 17 18 19 > >> |
e-ISSN: 1590-0932